Capacity of attractors

Research output: Contribution to journalArticlepeer-review

Abstract

Let f be a diffeomorphism of a manifold and Λ be an f-invariant set supporting an ergodic Borel probability measure μ with certain properties. A lower bound on the capacity of Λ is given in terms of the μ-Lyapunov exponents. This applies in particular to Axiom A attractors and their Bowen-Ruelle measure.

Original languageEnglish (US)
Pages (from-to)381-388
Number of pages8
JournalErgodic Theory and Dynamical Systems
Volume1
Issue number3
DOIs
StatePublished - Sep 1981

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Capacity of attractors'. Together they form a unique fingerprint.

Cite this